I get pain and burning sensation in the lower abdomen after 8 days of my periods, it will stay for 5 days and the pain goes off. Again after next periods i get the same problem. This is happening to me since last 6 months. Kindly suggest.
Like the answers? Chat privately with the doctor of your choice
Pain during periods is medically known as dysmenorrhea... Most of the time it's spasmodic or primary dysmenorrhea due to increased prostaglandins..it may be due to fibroids as well... If the pain is starting 4 to 5 days prior to the periods suggestive of secondary dysmenorrhea it may be due to pelvic inflammatory disease,endometriosis etc...over-the-counter pain relievers, such as ibuprofen or naproxen sodium , at regular doses starting the day before you expect your period to begin will help you. Prescription nonsteroidal anti-inflammatory drugs (NSAIDs), such as mefenamic acid, also are available...I would suggest you to consult nearest gynecologists for clinical examination and for evaluation they will do the needful
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.